On certain character sums
Toyoizumi, Masao
Acta Arithmetica, Tome 55 (1990), p. 229-232 / Harvested from The Polish Digital Mathematics Library
Publié le : 1990-01-01
EUDML-ID : urn:eudml:doc:206282
@article{bwmeta1.element.bwnjournal-article-aav55i3p229bwm,
     author = {Toyoizumi, Masao},
     title = {On certain character sums},
     journal = {Acta Arithmetica},
     volume = {55},
     year = {1990},
     pages = {229-232},
     zbl = {0702.11054},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav55i3p229bwm}
}
Toyoizumi, Masao. On certain character sums. Acta Arithmetica, Tome 55 (1990) pp. 229-232. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav55i3p229bwm/